# SDR ASOA2012081402065

- Difficulty date: August 12, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 24,926 hours, 22,220 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT FWD OF LT OVERWING DOOR IS OUT.   RELAMPED EXT EMERGENCY LIGHT NR 5 IAW AMM 33-51-21, OP'S CHECKED GOOD.
